# SDR SWAA2017120418186

- Difficulty date: November 29, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 45,329 hours, 26,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: A39021
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE LOOSE.  SECURED GIRT PER MT.
